# SDR SIMA20161223001

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 29,474 hours, 25,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN CABIN AND COCKPIT AT ALTITUDE STRONG ODOR OF ELEECTICAL  EMERGENCY LANDING.  REMOVED AND REPLACED THE FLASHLIGHT ASSY IAW 33-50-16 CHECKED GOOD.
